# SDR 06FDEA1453

- Difficulty date: April 14, 2006
- Submitted: April 18, 2006
- Operation: Air carrier
- Aircraft: N485FE
- Make and model: Boeing 727-200
- Aircraft serial: 21488
- Aircraft time: 39,969 hours, 27,046 cycles
- System (JASC): 5542 · Rudder, Plate/Skin
- Part: Skin
- Condition: Punctured
- Location: Rudder
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPPER RUDDER L/E SKIN HAS PUNCTURE AT LT SIDE AT RUDDER STA 160.  REPAIRED PUNCTURE ON UPPER RUDDER L/E SKIN AT LT SIDE AT RUDDER STA 160 IAW EA 7-5530-96539.
